# SDR USAASA01028

- Difficulty date: June 26, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N719US
- Make and model: Airbus A319-112
- Aircraft serial: 1084
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS SYSTEM FAILED THE EMERGENCY POWER SUPPLY TEST.  MAINTENANCE REPLACED THE LEFT EMERGENCY POWER SUPPLY UNIT BATTERY PACK.  PERFORMED THE EMERGENCY LIGHT TEST.  OK FOR SERVICE.  (M)
